Applied Mathematics

Vol.3 No.10A(2012), Paper ID 24086, 5 pages

DOI:10.4236/am.2012.330177

 

Control Approach to Nuclear Safety

 

Joseph Olorunju Omolehin, Aminu Lukman, Kamilu Rauf

 

Department of Mathematics, University of Ilorin, Ilorin, Nigeria
Department of Mathematics, University of Ilorin, Ilorin, Nigeria
Department of Mathematics, University of Ilorin, Ilorin, Nigeria

 

Copyright © 2012 Joseph Olorunju Omolehin, Aminu Lukman, Kamilu Rauf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Omolehin, A. Lukman and K. Rauf, "Control Approach to Nuclear Safety," Applied Mathematics, Vol. 3 No. 10A, 2012, pp. 1215-1219. doi: 10.4236/am.2012.330177.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.